# SDR NWAA084565520

- Difficulty date: October 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 71,906 hours, 29,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTING IN THE AFT SECTION OF THE PAX CABIN WAS FOUND TO BE INOPERATIVE.  MX FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  ALL OPS CHECKED GOOD AFTER REPLACEMENT.
